# SDR DALA2017081606269

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CARGO BAY BS 807 FUSELAGE FRAME FREE FLANGE DENTED AT STRINGER 24L.  MAINTENANCE REPAIRED THE FRAME IAW ERA 559868-14, PRI REV 0, AND ERA 559868-14.
